# SDR IXXA09SMN032S

- Difficulty date: March 27, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 99,555 hours, 26,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 99,555 hours, 26,286 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND FUSELAGE EXTERIOR LOWER SKIN CORRODED AT STATION 660.000 LONGERON 31 LT.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED AREA.  FABRICATED NEW SKIN, INTERNAL AND EXTERNAL DOUBLERS.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS IAW SRM 53-2-1 FIGURE 7 TR 53-203 SHEETS 4,7,23, AND 24, SRM 51-1-8 PAGE 17-18, SRM 53-2-0 PAGE 2P, SRM 53-4-1 FIGURE 15B ITEM "B", SRM 51-1-8B, SRM 51-1-11, SRM 51-1-21, SRM 51-1-20D, AND SRM 51-3-1.
